Friday, December 7, 2007

Worry, worry, worry

Lupron is evil! I thought that since I was on the microdose version that I might not have the side effects I had for IVF#1, but instead they just took longer to hit. I get major dizziness and nausea from lupron It's kind of like being seasick. Luckily, it only last for a few days and it's pretty much over now. Unfortunately, it hit right when I had 20 progress reports due that I'd put off until the last minute. I finished them just in the nick of time. I only hope they make some sense to the parents and aren't totally loopy.

I've been having major anxiety for the past few days. I had been doing really well until then. I was taking things as they come and trying not to stress too much. All of the sudden, my mind has been racing away and I've been getting that knots in my stomach feeling. I feel like I'm standing on the edge of a panic attack. Of course, it's all displaced anxiety. I'm not worrying about the IVF right now. I'm worrying about my DH and something happening to him-getting hurt by a bad guy at work or being in a car accident or just slipping on the ice. I'm worried about my mom. My best friend's mom passed away a few weeks ago and I think that's made me worry about my own mom's health. My mom is one of my best friends and she's an anchor for me. I can't imagine life without her. She keeps me sane.

The anxiety is getting to be a bit much and I hope it stops soon. I'd rather worry about the number of follies I have and my E2 level. I'm used to that. I have my first follie check on Monday so I'm sure the anxiety will refocus on my ovary soon enough.

2 comments:

Pamela Jeanne said...

Lupron is evil. I remember it messing with my mind, too. Hang in there!!

Yodasmistress said...

I get that sometimes. I call it "anxiety ball" and though it certainly feels like it resides in my tummy, it affects my entire body. Yuck!